Voir la notice de l'article dans Czech Digital Mathematics Library
@article{10_21136_MB_1997_125922, author = {Trenkler, Mari\'an and Vetch\'y, Vladim{\'\i}r}, title = {Magic powers of graphs}, journal = {Mathematica Bohemica}, pages = {121--124}, publisher = {mathdoc}, volume = {122}, number = {2}, year = {1997}, doi = {10.21136/MB.1997.125922}, mrnumber = {1460941}, zbl = {0889.05067}, language = {en}, url = {https://geodesic-test.mathdoc.fr/articles/10.21136/MB.1997.125922/} }
TY - JOUR AU - Trenkler, Marián AU - Vetchý, Vladimír TI - Magic powers of graphs JO - Mathematica Bohemica PY - 1997 SP - 121 EP - 124 VL - 122 IS - 2 PB - mathdoc UR - https://geodesic-test.mathdoc.fr/articles/10.21136/MB.1997.125922/ DO - 10.21136/MB.1997.125922 LA - en ID - 10_21136_MB_1997_125922 ER -
Trenkler, Marián; Vetchý, Vladimír. Magic powers of graphs. Mathematica Bohemica, Tome 122 (1997) no. 2, pp. 121-124. doi : 10.21136/MB.1997.125922. https://geodesic-test.mathdoc.fr/articles/10.21136/MB.1997.125922/
Cité par Sources :